Automorphisms of 2-(22, 8, 4) designs

I.N. Landgev, V.D. Tonchev

    Research output: Contribution to journalArticleAcademicpeer-review

    2 Citations (Scopus)

    Abstract

    It is shown that a 2-(22, 8, 4) design cannot possess any nontrivial automorphisms of an odd order.
    Original languageEnglish
    Pages (from-to)177-189
    Number of pages13
    JournalDiscrete Mathematics
    Volume77
    Issue number1-3
    DOIs
    Publication statusPublished - 1989

    Fingerprint

    Dive into the research topics of 'Automorphisms of 2-(22, 8, 4) designs'. Together they form a unique fingerprint.

    Cite this